# SDR REXA2019041600671

- Difficulty date: April 16, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL STICK 3 HAS MULTIPLE SPOTS OF CORROSION AND GOUGES. REMOVED CORROSION IAW SRM 51-12-00 MAT.REM 0.021 MAX IS 0.09 FOUND TO BE OUT OF LIMITS IAW EO PS3029 REMOVED AND REPLACED 601R38312-1195 LT SEAT RAIL NR 3 IAW AMM 53-01-11.
